# SDR 2015FA0000130

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: General aviation
- Aircraft: N238DD
- Make and model: Gulstm 112
- Aircraft serial: 244
- Aircraft time: 3,500 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 420021
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BACKSIDE OF LT WING SPAR CORRODED TO 20 PERCENT LOSS OF MATERIAL NEAR FS 70.  CORROSION ALSO FOUND ON RT WING IN SAME LOCATION.  CORROSION WAS BETWEEN LOWER SPAR CAP AND SPAR WEB. THE CORRODED AREA IS APPROXIMATELY 48" INBD OF THE AILERON BELLCRANK INSPECTION HOLE.  LOWER AFT WING SKIN HAD TO BE UNRIVETED TO ALLOW ULTRASONIC TESTING.
